A novel discrete Gronwall inequality in the analysis of difference schemes for time-fractional multi-delayed diffusion equations

Ahmed S. Hendy, J. E. Macías-Díaz

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)110-119
Number of pages10
JournalCommunications in Nonlinear Science and Numerical Simulation
Volume73
DOIs
Publication statusPublished - 15 Jul 2019

Fingerprint

Gronwall Inequality
Difference Scheme
Diffusion equation
Fractional
Fractional Diffusion Equation
Multiple Delays
Optimal Error Estimates
Communication
Computer simulation
Stability and Convergence
Difference Method
Theoretical Analysis
Rate of Convergence
Numerical Simulation
Numerical Results
Demonstrate
Form

Keywords

  • Discrete fractional Gronwall inequality
  • Linear finite-difference method
  • Multiple delays
  • Optimal error estimates
  • Time-fractional diffusion equation
  • APPROXIMATION

ASJC Scopus subject areas

  • Numerical Analysis
  • Modelling and Simulation
  • Applied Mathematics

WoS ResearchAreas Categories

  • Mathematics, Applied
  • Mathematics, Interdisciplinary Applications
  • Mechanics
  • Physics, Fluids & Plasmas
  • Physics, Mathematical

Cite this

@article{94ff95089f11408480e8b67960e56e17,
title = "A novel discrete Gronwall inequality in the analysis of difference schemes for time-fractional multi-delayed diffusion equations",
keywords = "Discrete fractional Gronwall inequality, Linear finite-difference method, Multiple delays, Optimal error estimates, Time-fractional diffusion equation, APPROXIMATION",
author = "Hendy, {Ahmed S.} and Mac{\'i}as-D{\'i}az, {J. E.}",
year = "2019",
month = "7",
day = "15",
doi = "10.1016/j.cnsns.2019.02.005",
language = "English",
volume = "73",
pages = "110--119",
journal = "Communications in Nonlinear Science and Numerical Simulation",
issn = "1007-5704",
publisher = "Elsevier BV",

}

A novel discrete Gronwall inequality in the analysis of difference schemes for time-fractional multi-delayed diffusion equations. / Hendy, Ahmed S.; Macías-Díaz, J. E.

In: Communications in Nonlinear Science and Numerical Simulation, Vol. 73, 15.07.2019, p. 110-119.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - A novel discrete Gronwall inequality in the analysis of difference schemes for time-fractional multi-delayed diffusion equations

AU - Hendy, Ahmed S.

AU - Macías-Díaz, J. E.

PY - 2019/7/15

Y1 - 2019/7/15

KW - Discrete fractional Gronwall inequality

KW - Linear finite-difference method

KW - Multiple delays

KW - Optimal error estimates

KW - Time-fractional diffusion equation

KW - APPROXIMATION

UR - http://www.scopus.com/inward/record.url?scp=85061651325&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000464528400008

U2 - 10.1016/j.cnsns.2019.02.005

DO - 10.1016/j.cnsns.2019.02.005

M3 - Article

VL - 73

SP - 110

EP - 119

JO - Communications in Nonlinear Science and Numerical Simulation

JF - Communications in Nonlinear Science and Numerical Simulation

SN - 1007-5704

ER -